On filtrations of brownian polynomials
Séminaire de probabilités de Strasbourg, Tome 25 (1991) , pp. 349-353.
@article{SPS_1991__25__349_0,
     author = {Goswami, Alok and Rao, B. V.},
     title = {On filtrations of brownian polynomials},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {349--353},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {25},
     year = {1991},
     zbl = {0742.60074},
     mrnumber = {1187793},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1991__25__349_0/}
}
Goswami, Alok; Rao, B. V. On filtrations of brownian polynomials. Séminaire de probabilités de Strasbourg, Tome 25 (1991) , pp. 349-353. http://www.numdam.org/item/SPS_1991__25__349_0/

1. Hida, T. (1979) : Brownian motion, Springer-Verlag. | MR 562914 | Zbl 0432.60002

2. Jacod, J. (1979): Calcul Stochastique et Problemes de Martingales. Springer LNM 714. | MR 542115 | Zbl 0414.60053

3. Lane, D.A.(1978): On the fields of some Brownian martingales, Ann. Prob. 6 p.499-508. | MR 482987 | Zbl 0391.60045